Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 118 of 265 found articles
 
 
  Intellectual generosity and the reward structure of mathematics
 
 
Title: Intellectual generosity and the reward structure of mathematics
Author: Morris, Rebecca Lea
Appeared in: Synthese
Paging: Volume 199 () nr. 1-2 pages 345-367
Year: 2020-05-21
Contents:
Publisher: Springer Netherlands, Dordrecht
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 118 of 265 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands